Mathematical Research Letters

Volume 16 (2009)

Number 3

Monodromy and isotopy of monotone Lagrangian tori

Pages: 531 – 541

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n3.a12

Author

Mei-Lin Yau (National Central University)

Abstract

We define new Hamiltonian isotopy invariants for a 2-dimensional monotone Lagrangian torus embedded in a symplectic 4-manifold. We show that, in the standard symplectic $\R^4$, these invariants distinguish a monotone Clifford torus from a Chekanov torus.

Full Text (PDF format)